British Heart Foundation
6,428 members4,016 posts

Bisoprolol side affects?

Hi, I just wanted to know if anyone has had experience with weird side affects from bisoprolol? I’m only on 1.25mg but I’m only 22 And if small frame, iv been on these for five months now and never seemed to have a problem apart from hands changing colour and minor side affects.

The last week or so iv been having really unusual palpitations that are quite strong and make me feel slightly light headed and my eyesight is generally affected, chest pressure and feel tired also my tummy feels slightly sickly after I eat, and very slight breathlessness, I went to a&e two days ago because of this, ecg, chest X-ray, and bloods were all normal, so I’m very confused to why I’m feeling so weak😕

12 Replies
oldestnewest

Hi. I also have had side effects. Spoke to my Cardiac team and they told me to stop taking them as my heart rate was OK.

I have also had severe indegestion so they are looking into this. I am on asprin.clopidegrol.omepeozol.

1 like
Reply

Hiya thanks for your reply, oooh right ok, if you don’t mind me asking what type of side effects did you have?

Reply

After my heart attack I was put on Ticagrelor, Statin, Aspirin, Bysoprolol 1.25 mg and Candasartan 4mg. Firstly the Statins affected my liver and later Aspirin caused Lymphocytic Colitis, stopping both drugs has cured both my liver and the Lymphocytic Colitis, I was the prescribed Clopidogrel ( what a name ) the pharmacist stopped my Omeprazole and prescribed Ranitidine, I still suffer from indigestion, I am putting up with it because I don't know what I can take in place of Clopidogrel.

Bysoporol hasn't affected me, except that my hands have changed colour.

Reply

Yes! I am on 10mg of Bisoprolol and have had intermittent indigestion for a few months ths now, especially after coffee or wine, unfortunately! Is this a definite side effect of Bisoprolol?

Reply

I would go to your GP with all the details and see what they can come up with. I think feeling tired is a common one, I am affected, but palpitations? I don't have them.

1 like
Reply

Yes I think that’s a good idea and yes iv been having quite a few palpitations lately👎🏻

Reply

I have been on bisoporol for years for palpitations. Helps most of the time but not always. After palpitations, you can feel very weak for a day or too. You would be best to go to the doctor and ask for a few blood tests if you have not already had them overactive thyroid can cause it or stress

Reply

Just wondering how people identify which, if any, drugs are causing the problem? My short term memory, which use to be really sharp, has gone to pot since HA and 4x CABG back in July 2015. I just put it down to the price of survival!

1 like
Reply

Exactly Margo,

I too accept certain changes as the price of survival, mine is also short term memory, so far my chaven't noticed. I do quite a lot of walking and I play bridge, I am waiting for my bridge partner to notice as well.

Reply

That should have said "children"

Reply

I don’t know what tablet is causing what side effects now . I’m on bisoprolol 1.25 ramipril low dose aspirin and omeprazole. I have terrible silent reflux that causes me to cough when I lie down and effects my chest badly. Fed up with it all. Gp doubled omeprazole for a while but made no difference. I take 1/4 of a statin tablet as it affects my shoulder joints badly.

Reply

Hi Hayley. Hope you are well. I also had very similar side affects as to you. And when I went back to my gp he halved my dose and then slowly over a period of time upped it again. And fingers crossed have been all good since. Hope this may be of some help and all the best xx

Reply

You may also like...